Annali di Matematica Pura ed Applicata

, Volume 74, Issue 1, pp 15–30

Limitazioni per soluzioni di equazioni ellittiche

  • Carlo Pucci
Article

DOI: 10.1007/BF02416445

Cite this article as:
Pucci, C. Annali di Matematica (1966) 74: 15. doi:10.1007/BF02416445

Sunto

Si stabilisce una limitazione puntuale per soluzioni di una equazione ellittica, a coefficienti misurabili, in m variabili, in dipendenza della normal Lm del secondo membro della equazione. Le ipotesi sono discusse mediante la costruzione di alcuni esempi.

Summary

We consider an elliptic equation of the second order, with measurable coefficients, in m variables, not homogeneous; a solution, equal zero on the boundary, is bounded with the norm Lm of the second member of the equation. Some examples are constructed to discuss the hypothesis.

Copyright information

© Nicola Zanichelli Editore 1966

Authors and Affiliations

  • Carlo Pucci
    • 1
  1. 1.Genova